# SDR SWIA202053635

- Difficulty date: September 9, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GROUND PLATES AT FS 319.00 STGR 21R.  C-CHECK RO 10/22/2020.  REMOVED AND REPLACED GROUND PLATES AT FS 319.00 STGR 21R, REF CRJ700 SRM AND DWG.  COMPLETED FORM M-337.  SEE CONTINUATION CARD FOR DETAILS.
